# SDR VNAA202103041111

- Difficulty date: March 2, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 38,392 hours, 37,140 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 525015
- Part serial: SPP100507
- Condition: Damaged
- Location: Nlg Steering
- Part time: 7,650 hours, 7,046 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF OUT OF TLH, CREW REPORTED A STEERING INOP MESSAGE, CREW RAN QRH. CREW THEN DECLARED AN EMERGENCY IN ORDER TO GET PRIORITY HANDLING AND THE LONG RWY (36C) IN CLT. UPON LANDING MAINTENANCE TOWED AIRCRAFT OFF TO SAFETY. CREW WAS ABLE TO RESET AND TAXI TO GATE UNDER THEIR OWN POWER. AIRCRAFT WAS NOT OVERWEIGHT, EMERGENCY VEHICLES WERE STANDING BY.  STEERING INOP CAUTION MSG ON TAKE OFF IN TLH / REMOVED AND REPLACED THE STEERING WHEEL HARNESS IAW CRJ 700 AMM 32-21-01-000/400-803, OPS CHECK GOOD."
